Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On inscribing $ n$-dimensional sets in a regular $ n$-simplex

Author: David Gale
Journal: Proc. Amer. Math. Soc. 4 (1953), 222-225
MSC: Primary 52.0X
MathSciNet review: 0053534
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. E. Jung, Über die kleinste kugel, die eine räumliche Figur einschliesst, J. Reine Angew. Math. vol. 123 (1901) pp. 241-257.
  • [2] L. M. Blumenthal and G. E. Wahlin, On the spherical surface of smallest radius enclosing a bounded subset of n-dimensional Euclidean space, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 771-777. MR 0004992 (3:90c)
  • [3] K. Borsuk, Drei Sätze über die n-dimensionale euklidische Sphäre, Fund. Math. vol. 20 (1933) pp. 177-190.
  • [4] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Springer, 1934, pp. 130-131. MR 0344997 (49:9736)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society